# SDR ASAA2018121627487

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,347 hours, 716 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM WING RT OUTER AREA. GROUNDED - YES. FOUND FUEL DRIPPING FROM OUTER RT WING SUMPING VALVE, ADJUST THE SUMPING VALVE REF AMM 28-00-00. NO FUEL DRIPPING AT THIS TIME.
